article

Habib Ammari and Kamel Hamdache


(2003) : Global existence and regularity of solutions to a system of nonlinear Maxwell equation




Global existence and regularity of solutions to a system of nonlinear Maxwell equation

Habib Ammari and Kamel Hamdache




article

Journal of Mathematical Analysis and Applications

To cite this publication :


Habib Ammari, Kamel Hamdache: Global existence and regularity of solutions to a system of nonlinear Maxwell equation. Dans: Journal of Mathematical Analysis and Applications, 286 (1), p. 51–63, 2003.





    Candidature
    Documentation

    En savoir plus ?

    Contactez-nous et téléchargez une documentation


    Aussi intéressé(e) par :